Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3182 KB) | Metadata | Table of Contents | PRIMS summary
Volume 24, Issue 1, 1988, pp. 141–168
DOI: 10.2977/prims/1195175329

Published online: 1988-02-29

The Moduli Space of Kähler Structures on a Real Compact Symplectic Manifold

Akira Fujiki[1] and Georg Schumacher[2]

(1) Kyoto University, Japan
(2) Philipps-Universität, Marburg, Germany

No abstract available for this article.

No keywords available for this article.

Fujiki Akira, Schumacher Georg: The Moduli Space of Kähler Structures on a Real Compact Symplectic Manifold. Publ. Res. Inst. Math. Sci. 24 (1988), 141-168. doi: 10.2977/prims/1195175329